# SDR CA010307003

- Difficulty date: February 16, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Gulstm G1159A
- Aircraft time: 5,435 hours
- Engine: Rroyce SPEY5118
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt & Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE POST FLIGHT INSPECTION FOD IMPACT DAMAGE WAS FOUND ON INBOARD LEADING EDGE/WING ROOT AREAS IN ADDITION TO DAMAGE ON BOTH ENGINE INLETS AND 1ST STAGE COMPRESSOR BLADES. DAMAGE IS SUSPECTED TO HAVE BEEN CAUSED FROM NOSE WHEEL SPRAY DURING TAKEOFF ON CONTAMINATED RUNWAY SURFACE AT CYYZ. NOTE: THE SUBMITTER HAS DISCOVERED THAT THE DAMAGE WAS MOST PROBABLY THE RESULT OF THE USE OF OVERSIZE SAND/ GRAVEL ON THE RUNWAY BY THE AIRPORT AUTHORITY
